# SDR FDEA202203260803

- Difficulty date: March 26, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 767-300
- Aircraft serial: 66245
- Aircraft time: 1,719 hours, 852 cycles
- System (JASC): 5700 · Wing Structure
- Part: Former
- Part number: 114T21705
- Part serial: NA
- Condition: Cracked
- Location: N/A
- Part time: 1,719 hours, 852 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R WING FLE AT OSS 441 HAS MISSING & DAMAGED FASTENERS, ALONG WITH CRACKED FORMER   114T2170-6. 0000493008 : CRAIL, ROGER L - 27-MAR-2022 02:50  REPLACED ALL LOOSE AND DAMAGED FASTENERS AND CRACKED FORMER IN ACCORDANCE WITH E.A. H-5720-  T0367670 P1
